DCDS-B
Semiconjugacy to a map of a constant slope
Lluís Alsedà Michał Misiurewicz
Discrete & Continuous Dynamical Systems - B 2015, 20(10): 3403-3413 doi: 10.3934/dcdsb.2015.20.3403
It is well known that a continuous piecewise monotone interval map with positive topological entropy is semiconjugate to a map of a constant slope and the same entropy, and if it is additionally transitive then this semiconjugacy is actually a conjugacy. We generalize this result to piecewise continuous piecewise monotone interval maps, and as a consequence, get it also for piecewise monotone graph maps. We show that assigning to a continuous transitive piecewise monotone map of positive entropy a map of constant slope conjugate to it defines an operator, and show that this operator is not continuous.
keywords: interval Markov maps topological entropy semiconjugacy to a map of constant slope Piecewise monotonotone maps measure of maximal entropy.
DCDS
Maximizing entropy of cycles on trees
Lluís Alsedà David Juher Deborah M. King Francesc Mañosas
Discrete & Continuous Dynamical Systems - A 2013, 33(8): 3237-3276 doi: 10.3934/dcds.2013.33.3237
In this paper we give a partial characterization of the periodic tree patterns of maximum entropy for a given period. More precisely, we prove that each periodic pattern with maximal entropy is irreducible (has no block structures) and simplicial (any vertex belongs to the periodic orbit). Moreover, we also prove that it is maximodal in the sense that every point of the periodic orbit is a "turning point".
keywords: patterns topological entropy. Tree maps
DCDS
On the set of periods of sigma maps of degree 1
Lluís Alsedà Sylvie Ruette
Discrete & Continuous Dynamical Systems - A 2015, 35(10): 4683-4734 doi: 10.3934/dcds.2015.35.4683
We study the set of periods of degree 1 continuous maps from $\sigma$ into itself, where $\sigma$ denotes the space shaped like the letter $\sigma$ (i.e., a segment attached to a circle by one of its endpoints). Since the maps under consideration have degree 1, the rotation theory can be used. We show that, when the interior of the rotation interval contains an integer, then the set of periods (of periodic points of any rotation number) is the set of all integers except maybe $1$ or $2$. We exhibit degree 1 $\sigma$-maps $f$ whose set of periods is a combination of the set of periods of a degree 1 circle map and the set of periods of a $3$-star (that is, a space shaped like the letter $Y$). Moreover, we study the set of periods forced by periodic orbits that do not intersect the circuit of $\sigma$; in particular, when there exists such a periodic orbit whose diameter (in the covering space) is at least $1$, then there exist periodic points of all periods.
keywords: sigma maps Rotation set degree one star maps sets of periods large orbits.
DCDS
Minimal dynamics for tree maps
Lluís Alsedà David Juher Pere Mumbrú
Discrete & Continuous Dynamical Systems - A 2008, 20(3): 511-541 doi: 10.3934/dcds.2008.20.511
We prove that, given a tree pattern $\mathcal{P}$, the set of periods of a minimal representative $f: T\rightarrow T$ of $\mathcal{P}$ is contained in the set of periods of any other representative. This statement is an immediate corollary of the following stronger result: there is a period-preserving injection from the set of periodic points of $f$ into that of any other representative of $\mathcal{P}$. We prove this result by extending the main theorem of [6] to negative cycles.
keywords: minimal dynamics. tree maps

Year of publication

Related Authors

Related Keywords

[Back to Top]